# SDR GAIA02039OP

- Difficulty date: April 19, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 734- FWA-DFW - NR 3 ENGINE STRUT OVERHEAT ILLUMINATED IN FLIGHT.  THE CREW ISOLATED THEN RN 3 BLEED, AND OPERATED AT REDUCED THRUST TO EXTINGUISH THE LIGHT.  THE AIRCRAFT CONTINUED ITS FLIGHT AND THE LANDING AT FWA WAS UNEVENTFUL.  REPLACED CLAMPS ON NR 3 ENGINE BLEED VALVE.  ALSO, FOUND THE 13 STAGE MOD VALVE SENSE LINE CRACKED.  REMOVED AND REPLACED THE SAME.  OPERATED NR 3 ENGINE WITH NO OTHER OVERHEAT INDICATION AND WAS FOUND TO OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
